Anti Cold « Go Back
  • CINARYL
  • Qualitative & Quantitative Composition.

    Each uncoated tablet contains Paracetamol I.P. 0.5gm, Phenylephrine hydrochloride I. P. 5.0mg and Chlorpheniramine maleate I.P. 2.0mg.
    Each 5 ml contains Paracetamol I.P. 125mg, Phenylephrine hydrochloride I. P. 2.5mg and Chlorpheniramine maleate I.P. 1.0mg.
    Each ml contains Paracetamol I.P. 125mg, Phenylephrine hydrochloride I. P. 2.5mg and Chlorpheniramine maleate I.P. 1.0mg.
    In flavored syrup base.
    Colour: Erythrosine.
  • Dosage Form

    Oral Tablet
    Oral Suspension
  • Therapeutic indications

    Anti Cold
  • Dosage and administration

    Cinaryl Infant Drops:
    • • 1-3 Months: 6-10 Drops 3-4 times a day
    • • 4-6 Months: 10-12 Drops 3-4 times a day
    • • 7-12 Months: 12-24 Drops 3-4 times a day
    Cinaryl Pediatric Suspension:
    • • 1-3 Years: 5-7.5ml 3-4 times a day
    • • 4-7 Years: 7.5-15ml 3-4 times a day
    • • 8-11 Years: 15-20ml 3-4 times a day
    Cinaryl Tablet:
    • • 1 tablet 3-4 times a day
    As directed by physician
  • Contra-indications

    Hypersensitive to antihistamines, paracetamol or phenylehrine hydrochloride or to any of the excipients of the product. Patients with severe heart failure, hypertension, hepatic or renal insufficiency.
  • Warnings and Precautions

    In case a hypersensitivity reaction occurs which is rare, Cinaryl should be discontinued.
    Cinaryl contains Paracetamol and therefore should not be used in conjunction with other Paracetamol containing products.
    Cinaryl should be used with caution in patients with renal or hepatic dysfunction, diabetes mellitus, hyperthyroidism, cardiovascular problems, epilepsy and closed angle glaucoma.
    It is advisable not to drive or operate machinery when on treatment with Cinaryl.
  • Drug interactions

    Clinically significant drug interactions may occur on concomitant administration of Cinaryl with monoamine oxidase inhibitors, tricyclic antidepressants, beta-adrenergic agents, methyldopa, reserpine and veratrum alkaloids.
  • Pregnancy & lactation

    Not recommended.
  • Undesirable effects/side effects

    Cinaryl is generally well tolerated and adverse events are rare. Hypersensitive individuals may display ephedrine-like reactions such as tachycardia, palpitations, headache, dizziness and nausea. Use of sympathomimetics has been associated with fear, anxiety, restlessness, tremor, weakness, dysuria, insomnia, hallucinations and convulsions. Chlorpheniramine in Cinaryl may cause sedation.
  • Overdose

    Symptoms of an overdose of Cinaryl include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in upper stomach, dark urine, and yellowing of skin or the whites of eyes. Overdose symptoms may also include feeling restless or nervous, dizziness, drowsiness, dry mouth, warmth or tingly feeling, or seizure (convulsions).